| Model Number |
MICL13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in lens vial.Visual inspection found no visible damage to the lens.(b)(4).Work order search: two similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -15.0 diopter, in the patient's right eye on (b)(6) 2016.The lens was explanted and exchanged for a shorter lens.The patient complained of glare.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Corrected data work order search: corrected to, "one similar complaint was reported for units within the same lot." (b)(4).
Additional Manufacturer Narrative
It was reported that the problem was not product related.(b)(4).